MathSciNet Relay Station
MathSciNet bibliographic data
MR2525775 (2011a:14099) 14M15 (14P05 82B23)
Mukhin, E.; Tarasov, V.; Varchenko, A. Schubert calculus and representations of the general linear group. J. Amer. Math. Soc. 22 (2009), no. 4, 909–940.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement